# SDR MASA200601427

- Difficulty date: May 27, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 6,261 hours, 4,550 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6342 LAS - INBD SPOILERS/SPOILERON CTN MSG.  MX RESET SYSTEM AND PERFORMED SPOST TESTS.  NO MESSAGE NOTED.
